Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 86, NWS Milwaukee, WI

November 12, 2016

NWS Milwaukee, WI issued this small craft advisory at Nov 12, 2016, 3:26 AM CST. It took effect at Nov 12, 2016, 12:00 PM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2016, 3:26 AM CST (09:26 UTC)
In effect from
Nov 12, 2016, 12:00 PM CST
Expired
Nov 14, 2016, 2:51 AM CST
In force
39 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

153 
WHUS73 KMKX 120926
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CST SAT NOV 12 2016

...GUSTY SOUTHWEST WINDS THIS AFTERNOON THROUGH SUNDAY EVENING...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE
PASSING TO THE NORTH WILL BRING A TIGHTENING PRESSURE GRADIENT
ACROSS THE NEARSHORE WATERS THIS AFTERNOON THROUGH SUNDAY EVENING.
AS A RESULT...GUSTY SOUTHWEST WINDS WILL DEVELOP. 

LMZ643-121730-
/O.NEW.KMKX.SC.Y.0086.161112T1800Z-161114T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
326 AM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CST SUNDAY NIGHT. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. 

* WAVES: WAVES BUILD TO 3 TO 4 FEET LATER THIS AFTERNOON...HIGHEST
  TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-121730-
/O.NEW.KMKX.SC.Y.0086.161113T0000Z-161114T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST SUNDAY NIGHT. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS EVENING. 

* WAVES: WAVES BUILD TO 3 TO 4 FEET BY THIS EVENING...HIGHEST
  TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
9 follow-up statements
230 
WHUS73 KMKX 121522
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CST SAT NOV 12 2016

...GUSTY SOUTHWEST WINDS THIS AFTERNOON THROUGH SUNDAY EVENING...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE
PASSING TO THE NORTH WILL BRING A TIGHTENING PRESSURE GRADIENT
ACROSS THE NEARSHORE WATERS THIS AFTERNOON THROUGH SUNDAY
EVENING. AS A RESULT...GUSTY SOUTHWEST WINDS ARE EXPECTED.

LMZ643-122330-
/O.CON.KMKX.SC.Y.0086.161112T1800Z-161114T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
922 AM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SUNDAY NIGHT...

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON.

* WAVES: WAVES BUILD TO 2 TO 4 FEET LATER THIS AFTERNOON...
  HIGHEST TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-122330-
/O.CON.KMKX.SC.Y.0086.161113T0000Z-161114T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 AM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST SUNDAY NIGHT...

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS EVENING.

* WAVES: WAVES BUILD TO 2 TO 3 FEET BY THIS EVENING...HIGHEST
  TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
941 
WHUS73 KMKX 122048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CST SAT NOV 12 2016

...GUSTY SOUTHWEST WINDS THROUGH SUNDAY EVENING...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE
PASSING TO THE NORTH WILL BRING A TIGHT PRESSURE GRADIENT ACROSS
THE NEARSHORE WATERS THIS THROUGH SUNDAY EVENING. AS A
RESULT...GUSTY SOUTHWEST WINDS ARE EXPECTED.

LMZ643-130500-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
248 PM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SUNDAY NIGHT...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY AFTERNOON...THE
  HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-130500-
/O.CON.KMKX.SC.Y.0086.161113T0000Z-161114T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
248 PM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST SUNDAY NIGHT...

* WINDS: SOUTHWEST AT 10 TO 20 KNOTS...INCREASING TO 15 TO 25
  KNOTS THIS EVENING.

* WAVES: BUILDING TO 2 TO 4 FEET BY SUNDAY AFTERNOON...THE HIGHEST
  WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
944 
WHUS73 KMKX 130311
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CST SAT NOV 12 2016

...GUSTY SOUTHWEST WINDS THROUGH SUNDAY EVENING...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE
PASSING TO THE NORTH WILL RESULT IN A TIGHT PRESSURE GRADIENT.
THIS WILL CAUSE GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS
THROUGH SUNDAY EVENING. WAVES WILL ALSO BUILD ON SUNDAY...WITH THE
HIGHEST WAVES TOWARD THE OPEN WATERS.

LMZ643-131115-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
911 PM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SUNDAY NIGHT...

* WINDS: SOUTHWEST AT 20 TO 25 KNOTS. GUSTS TO 30 KNOTS POSSIBLE.

* WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY AFTERNOON...THE 
  HIGHEST WAVES TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-131115-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SUNDAY NIGHT...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET BY SUNDAY AFTERNOON...THE 
  HIGHEST WAVES TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
140 
WHUS73 KMKX 130914
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CST SUN NOV 13 2016

...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE
PASSING TO THE NORTH WILL RESULT IN A TIGHT PRESSURE GRADIENT.
THIS WILL CAUSE GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS
THROUGH THIS EVENING. WAVES WILL ALSO BUILD TODAY...WITH THE
HIGHEST WAVES TOWARD THE OPEN WATERS.

LMZ643-131715-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
314 AM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST AT 20 TO 25 KNOTS. GUSTS TO 30 KNOTS POSSIBLE.

* WAVES: BUILDING TO 3 TO 5 FEET BY AFTERNOON...THE HIGHEST WAVES
  TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-131715-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 AM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET BY AFTERNOON...THE HIGHEST WAVES
  TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
993 
WHUS73 KMKX 131524
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 AM CST SUN NOV 13 2016

...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE
PASSING TO THE NORTH WILL RESULT IN A TIGHT PRESSURE GRADIENT.
THIS WILL CAUSE GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS
THROUGH THIS EVENING. THE HIGHEST WAVES WILL BE TOWARD THE OPEN
WATERS.

LMZ643-132330-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
924 AM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST AT 20 TO 25 KNOTS. GUSTS TO 30 KNOTS POSSIBLE.

* WAVES: 3 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-132330-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
924 AM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
485 
WHUS73 KMKX 132112
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CST SUN NOV 13 2016

...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND APPROACHING LOW
PRESSURE WILL RESULT IN A CONTINUED TIGHT PRESSURE GRADIENT ACROSS
THE AREA. GUSTY SOUTHWEST WINDS WILL THUS PERSIST INTO THE EVENING
HOURS. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS.

LMZ643-140515-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
312 PM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-140515-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 PM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
320 
WHUS73 KMKX 140316
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CST SUN NOV 13 2016

...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND APPROACHING
LOW PRESSURE WILL RESULT IN A CONTINUED TIGHT PRESSURE GRADIENT
ACROSS THE AREA. GUSTY SOUTHWEST WINDS WILL THUS PERSIST INTO THE
EVENING HOURS...BEFORE EASING AROUND MIDNIGHT. THE HIGHEST WAVES
WILL BE TOWARD THE OPEN WATERS.

LMZ643-140600-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
916 PM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-140600-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-161114T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 PM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
912 
WHUS73 KMKX 140443
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1043 PM CST SUN NOV 13 2016

...GUSTY SOUTHWEST WINDS UNTIL LATE TONIGHT...

.THE COMBINATION OF HIGH PRESSURE TO THE SOUTH AND APPROACHING
LOW PRESSURE WILL RESULT IN A CONTINUED TIGHT PRESSURE GRADIENT
ACROSS THE AREA. THIS PRESSURE GRADIENT WILL CAUSE GUSTY WEST TO
SOUTHWEST WINDS OVER THE NEARSHORE WATERS THROUGH LATE TONIGHT. 
HENCE THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 4 AM CST. THE
HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS.

LMZ643>646-141000-
/O.EXT.KMKX.SC.Y.0086.000000T0000Z-161114T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1043 PM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST MONDAY. 

* WINDS: SOUTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
435 
WHUS73 KMKX 140851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
251 AM CST MON NOV 14 2016

LMZ643>646-141000-
/O.CAN.KMKX.SC.Y.0086.000000T0000Z-161114T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
251 AM CST MON NOV 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 8:52 PM CST, 6 hours 34 minutes earlier.

Area forecast discussion, Nov 11, 8:52 PM CST, 6 hours 34 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
852 PM CST Fri Nov 11 2016

.UPDATE...Temperatures plummeting early this evening due to
excellent radiational cooling conditions. Ridge axis does not sag
south of the area until after 12Z so light boundary layer winds
expected much of the night. Needed to lower minimum temperatures 3
to 5 degrees most areas due to strong inversion and 925H
temperatures around 1C. May need to further lower temperatures
depending on temperature drop next 1-2 hours. Some patchy light
freezing fog likely to form in low and susceptible areas along
with widespread frost.

&&

.AVIATION/06Z TAFS/...Lake clouds are continuing to thin as low
level flow weakens along with parched airmass. Hence only few-sct
cu to affect KMKE/KENW for another several hours. Otherwise,
patchy light freezing fog will be possible in low and susceptible
areas late tonight, but not enough confidence to add to 06Z TAFs
at this point.

&&

.MARINE...Will let Small Craft Advisory expire at 9 pm for
northern zones. Winds continue to diminish rapidly as high
pressure ridge approches. Winds diminishing across southern marine
zones as well, but still getting gusts to 21 knots at the
Kenosha lakeshore with 7 foot waves reported at south lake buoy.
Will let Small Craft Advisory in this area run its course and
expire at midnight.

Tightening pressure gradient on Saturday will result in gusty
southwest winds and likely another Small Craft Advisory for the
afernoon into Saturday night and possibly Sunday.

&&

.PREV DISCUSSION... /Issued 153 PM CST Fri Nov 11 2016/

SHORT TERM...

TONIGHT AND SATURDAY...Forecast Confidence...High

High pressure will move overhead by around midnight tonight, then
continue to head southward overnight into Saturday. Mostly clear
skies through Saturday are expected once the lake effect clouds and
diurnal cumulus wind down by this evening. It should be a decent
radiational cooling setup for at least the first half of the night
under the high, with winds picking up a bit later in the night as
the high shifts south. Given the temps aloft and setup tonight, it
still looks like the first freeze of the season for most places
that haven't seen a freeze yet.

Winds will pick up a bit by Saturday afternoon as the pressure
gradient tightens with the departing high. Should see temps aloft
recover on the back side of the high, allowing highs to reach 50 or
the low 50s most places tomorrow afternoon.

Saturday night and Sunday...Forecast Confidence...High

A west/east mid/upper ridge extends across Southern Wisconsin.
850/700 MB RH remains low with the thermal ridge across southern
Wisconsin. Only very weak 700 mb upward motion. A mild southwest
surface flow continues. GFS Forecast soundings indicate RH above
500 mb is rather high Saturday night into Monday morning with
high clouds likely.

Sunday Night and Monday...Forecast Confidence...High

The upper level ridge breaks down as a shortwave moves across the
upper Mississippi Valley from the west, and a weak shortwave moves
across the Mid Mississippi valley to the Ohio River Valley area.
Weak 700 mb upward motion Sunday night. 700 mb RH increases but is
rather dry at 850 mb.

A weak surface trough moves into southern Wisconsin Monday
afternoon. The GFS/NAM and ECMWF are all dry.

LONG TERM...

Monday night and TUESDAY...Forecast Confidence...Medium

One weak mid level shortwave exits the western Great lakes with a
second moving across later Tuesday.

A weak surface trough moves through with the main low to the north
across southern Canada.

Tuesday night through Thursday...Forecast Confidence...Medium

An upper ridge builds across Wisconsin and the Great Lakes ahead
of a strong trough that moves across the northern Rockies and into
the plains on Thursday.

High pressure builds across the Great Lakes Wednesday night and
Thursday as a strong low begins to push into the Central Plains.
The GFS and ECMWF are dry.

Friday...Forecast Confidence...Medium

A large surface low moves into Minnesota with an occluded or cold
front moving across later Friday with showers and maybe even an
isolated thunderstorm.

AVIATION/00Z TAFS/...

VFR conditions are expected through Saturday as high pressure drops
southward through the region.

Winds will ease this afternoon and evening as the center of the high
approaches, but will become a little breezy on Saturday as the high
drops southward and the pressure gradient tightens.

MARINE...

Wind gusts are expected to stay above Small Craft Advisory levels
until evening, with higher waves lingering into late evening.
Winds will become light overnight as the center of high pressure
moves into the area. The high will drop southward on Saturday
though, with an increasing pressure gradient on the north side of
the high bringing breezier winds. It still looks like the west to
southwest winds tomorrow will stay just under Small Craft Advisory
levels, with the offshore nature of the winds keeping waves on the
lower end.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...SMALL CRAFT ADVISORY until midnight CST tonight for LMZ645-646.

&&

UPDATE...MBK
TONIGHT/Saturday AND AVIATION/MARINE...DDV
Saturday NIGHT THROUGH Friday...Hentz
Hazardous weather outlook, Nov 11, 11:08 PM CST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 PM CST FRI NOV 11 2016

WIZ046-047-051-052-056>060-062>072-130515-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1108 PM CST FRI NOV 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED AWAY FROM LAKE
MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-130515-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1108 PM CST FRI NOV 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS SATURDAY
NIGHT AND SUNDAY.

SOUTH WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY
LEVELS THURSDAY BEFORE BECOMING WEST LATER FRIDAY AS A STRONG LOW
MOVES ACROSS WESTERN AND NORTHERN MINNESOTA.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.